| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had multiple insulin pump issues.The customer¿s blood glucose was unknown.Troubleshooting was declined for insulin pump issues and hyperglycemia.The insulin pump will not be returned for analysis.